# SDR SWIA200616543

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 8,995 hours, 7,802 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3038
- Condition: Malfunctioned
- Location: Yaw Dampener
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD2 FAILS TO STAY ENGAGED.  REPLACED RIGHT NR 2 YAW DAMPENER LINEAR ACTUATOR.  REF RJ 200 MM 22-22-01.  OPERATIONAL CHECK GOOD.
